Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26896
Title: On the Hochschild cohomology of tame Hecke algebras
Authors: Erdmann, K
Schroll, S
First Published: Feb-2010
Citation: ARCHIV DER MATHEMATIK, 2010, 94 (2), pp. 117-127
DOI Link: 10.1007/s00013-009-0074-8
ISSN: 0003-889X
Links: http://hdl.handle.net/2381/26896
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.